# SDR ASAA2012111193269

- Difficulty date: November 11, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 23,320 hours, 7,269 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTERNATE ILLUMINATED ON PRESSURIZATION CONTROL PANEL.  PERFORMED DCPC BITE REF FIM 21-31, TASK 801.  NO EXISTING FAULTS DCPC 1 AND 2. DCPC 2 SHOWS FAULT HISTORY LEG 00 FC 001. INITIAL EVAL NO EXISTING FAULTS (TASK 804). NO HISTORY 30 DAYS.  AUTO FAIL AND ALTN LIGHTS EXTINGUISHED.
